Table of Contents Author Guidelines Submit a Manuscript
Discrete Dynamics in Nature and Society
Volume 2006, Article ID 32018, 11 pages
http://dx.doi.org/10.1155/DDNS/2006/32018

Multiple positive solutions of Strum-Liouville equations with singularities

1Department of Mathematics, Qufu Normal University, Qufu, Shandong 273165, China
2Department of Mathematics and Statistics, Curtin University of Technology, Perth 6845, Australia

Received 20 October 2005; Accepted 8 January 2006

Copyright © 2006 Zenggui Wang et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Zenggui Wang, Lishan Liu, and Yonghong Wu, “Multiple positive solutions of Strum-Liouville equations with singularities,” Discrete Dynamics in Nature and Society, vol. 2006, Article ID 32018, 11 pages, 2006. https://doi.org/10.1155/DDNS/2006/32018.